Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering with MS, under schizophrenia treatment, has numbness in chest and cheeks advised Nexito plus, stopped anti-depressants. Guidance?

My daughter is having multiple sclerosis and diagnoses 6 years before, she was also diagnosed for having schezpphrenia and was under treatment. She had mild attack of numbness in cheeks and chest we have again consulted new Nerophysician and we told him about her problem of depression . He told us stop treatment from Pscychologist and he has given her a tablet called Nexito Plus. Now question is wheather we should go by his treatment or continue with earlier treatment. Nexito is working fine but she is more restless than depression. Please advise us Thanks in anticipatiopn
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013
Hi Mr Deshmukh,

Thank you for posting your query.

Nexito plus is a good medicine for treating depression. However, it has no effect on schizophrenic symptoms. As your daughter is restless, she needs anti-psychotic medications such as olanzapine or quetiapine.

Please discuss this issue with your new neuro physician.

Wishing your daughter good health,

Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor